Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 36, Number 1

All articles in this issue are freely accessible.

Waring’s problem for cubic functions
L. E. Dickson.
Trans. Amer. Math. Soc. 36 (1934), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501731
On the convergence and overconvergence of sequences of polynomials of best simultaneous approximation to several functions analytic in distinct regions
J. L. Walsh and Helen G. Russell.
Trans. Amer. Math. Soc. 36 (1934), 13-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501732
The first and second variations of an $n$-tuple integral in the case of variable limits
H. A. Simmons.
Trans. Amer. Math. Soc. 36 (1934), 29-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501733
Consecutive covariant configurations at a point of a space curve
Abba V. Newton.
Trans. Amer. Math. Soc. 36 (1934), 44-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501734
Analytic extensions of differentiable functions defined in closed sets
Hassler Whitney.
Trans. Amer. Math. Soc. 36 (1934), 63-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501735
The asymptotic solutions of certain linear ordinary differential equations of the second order
Rudolph E. Langer.
Trans. Amer. Math. Soc. 36 (1934), 90-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501736
The inversion of the Laplace integral and the related moment problem
D. V. Widder.
Trans. Amer. Math. Soc. 36 (1934), 107-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501737
On the distribution of values of bounded analytic functions
Wladimir Seidel.
Trans. Amer. Math. Soc. 36 (1934), 201-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501738